# SDR HNAA2024120601160

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 53,228 hours, 50,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM PAX DOOR FACT  05DEC24  10:08  MDT UPON INSP OF MAIN DOOR SEAL, FOUND SEAL NEEDED ADJ'D.  ADJ'D AND RE-SEATED SEAL IN REF TO AMM 52-18-04. OPS CHECK GOOD IN REF TO AMM 21-31-00. A/C OK FOR SERVICE AT THIS TIME.
